Acute right heart failure caused by tacrolimus after renal transplantation: Serial observation by speckle tracking and Doppler echocardiography

Sachiyo Igata, Nicholas Wettersten, Darrin J. Wong, Amin Sabet, Anthony N. DeMaria

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

Tacrolimus is an immunosuppressive agent well known to be capable of producing renal impairment. Acute renal failure with right heart failure caused by tacrolimus is rarely described. We report the findings of one such case in which tacrolimus caused acute renal failure with severe tricuspid regurgitation and right ventricular failure documented by echocardiography.

Original languageEnglish (US)
Pages (from-to)1730-1732
Number of pages3
JournalEchocardiography
Volume34
Issue number11
DOIs
StatePublished - Nov 1 2017
Externally publishedYes

Keywords

  • kidney transplantation
  • right heart volume overload
  • tacrolimus

ASJC Scopus subject areas

  • Radiology Nuclear Medicine and imaging
  • Cardiology and Cardiovascular Medicine

Fingerprint Dive into the research topics of 'Acute right heart failure caused by tacrolimus after renal transplantation: Serial observation by speckle tracking and Doppler echocardiography'. Together they form a unique fingerprint.

  • Cite this